Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 313, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 7, 2023, 12:43 AM MDT for Baca County, Prowers County, Colorado. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2023, 12:43 AM MDT (06:43 UTC)
- Expired
- Jul 7, 2023, 1:45 AM MDT
- In force
- 62 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties Baca County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 195 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 12:52 AM MDT | HAIL 2 | 1 N Two Buttes, CO | |
| Jul 7, 12:52 AM MDT | HAIL 2 | 1 N Two Buttes, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 7:18 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 612 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
586
WUUS55 KPUB 070643
SVRPUB
COC009-099-070745-
/O.NEW.KPUB.SV.W.0313.230707T0643Z-230707T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1243 AM MDT Fri Jul 7 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
South central Prowers County in southeastern Colorado...
Northeastern Baca County in southeastern Colorado...
* Until 145 AM MDT.
* At 1243 AM MDT, a severe thunderstorm was located over Two Buttes,
or 16 miles northeast of Springfield, moving southeast at 30 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Walsh, Two Buttes and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3756 10254 3770 10241 3756 10204 3712 10204
TIME...MOT...LOC 0643Z 310DEG 28KT 3758 10241
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KT2 follow-up statements
544
WWUS55 KPUB 070709
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
109 AM MDT Fri Jul 7 2023
COC099-070718-
/O.CAN.KPUB.SV.W.0313.000000T0000Z-230707T0745Z/
Prowers CO-
109 AM MDT Fri Jul 7 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PROWERS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the severe thunderstorm warning for
Prowers county has been cancelled.
LAT...LON 3744 10237 3758 10227 3753 10204 3712 10204
TIME...MOT...LOC 0708Z 310DEG 28KT 3745 10222
$$
COC009-070745-
/O.CON.KPUB.SV.W.0313.000000T0000Z-230707T0745Z/
Baca CO-
109 AM MDT Fri Jul 7 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM MDT
FOR NORTHEASTERN BACA COUNTY...
At 108 AM MDT, a severe thunderstorm was located near Walsh, or 10
miles west of The Saunders Elevator, moving southeast at 30 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Walsh and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3744 10237 3758 10227 3753 10204 3712 10204
TIME...MOT...LOC 0708Z 310DEG 28KT 3745 10222
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KT944
WWUS55 KPUB 070726
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
126 AM MDT Fri Jul 7 2023
COC009-070745-
/O.CON.KPUB.SV.W.0313.000000T0000Z-230707T0745Z/
Baca CO-
126 AM MDT Fri Jul 7 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM MDT
FOR EAST CENTRAL BACA COUNTY...
At 125 AM MDT, a severe thunderstorm was located near Stonington, or
8 miles south of The Saunders Elevator, moving southeast at 30 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM MDT for southeastern
Colorado.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3735 10228 3755 10212 3753 10204 3712 10204
TIME...MOT...LOC 0725Z 310DEG 28KT 3736 10209
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 11:18 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 6, 11:18 PM MDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1118 PM MDT Thu Jul 6 2023 .SHORT TERM...(This evening through Friday) Issued at 335 PM MDT Thu Jul 6 2023 ...Scattered to numerous severe storms will be likely over portions of the plains this evening through early morning tomorrow and there could be more severe storms again tomorrow over the plains... Key messages: 1) Scattered to numerous severe storms will be likely over the plains through the early this evening through early tomorrow morning. Very large destructive hail of 3 inches or greater in diameter, as well as damaging outflow winds up to 90 mph, and even a few tornadoes will be possible. 2) Scattered thunderstorms will occur over the higher terrain tomorrow afternoon and then make their way over the plains by late afternoon and through the evening hours. Some of these storms will likely become severe and may also contain large hail, damaging winds, and a slight risk of a tornado or two. 3) There could be some patchy fog and drizzle possible over parts of El Paso and Pueblo counties during the morning hours tomorrow. Detailed discussion: Currently and through tonight... Satellite imagery shows that most of the lower stratus deck has continued to mix out and diminish over a good portion of the plains. There The latest SPC mesoanalysis shows... The same persistent east-southeasterly flow in the lower levels has continued to bring in more saturated air throughout the evening with dewpoints getting into the low 60s all the way back up against the mountains. As how it was yesterday, depending on how much of the stratus mixes out will determine just how unstable it will become over the eastern plains by later this evening. That being said, it is worth noting that high resolution models, even the HRRR with having a dry-mixing bias, have been struggling handle the amount of CIN in place and have underestimated the development and intensity of projected reflectivity as a result. Similar to yesterday has been the erosion of the stratus deck being over the southern I-25 corridor initially earlier this morning. If this is any indication of persistent forecasting, then this area may again be the first to have a severe thunderstorm develop this afternoon as the lower levels continue to destabilize more rapidly with more efficient surface heating. Although, what may prevent this from occurring is drier air moving in from the west in the mid levels, which may suppress storm initiation over the southern Sangres. CAMs have been generally consistent with most of the convection developing around the Palmer Divide area early this evening and then having a few discrete cells merging into an MCS later in the evening and moving southeastward over the eastern plains to the Kansas border by around 2 to 3 AM. Given the high amount of MUCAPE topping over 3000 J/kg in some areas, as well as very strong effective bulk shear between 60 and 70 kts over most of the plains, it is likely that storms not affected by surface capping will become severe with the potential of producing very large and destructive hail of 2 to 3 inches or possibly greater, and damaging straight-line outflow winds up to 90 mph. Also, given increasing low-level helicity mainly east of the I-25 corridor, a few tornadoes cannot be ruled out, especially over far eastern El Paso County and south-southeast to eastern Las Animas County, and eastward to the CO/KS border. Low level moisture is going to remain in place over the plains with a stratus deck reforming and overcast skies will be expected again tonight. There could also be some areas of patchy fog or drizzle possible again, especially over northern El Paso County with upsloping over this area. It will be generally mostly clear over the higher terrain. Lows will be around the upper 50s to the low 60s fore the plains, and 40s to low 50s for high country. Tomorrow... The low level stratus deck is going to stick around until the earlier morning hours tomorrow and not remain in place as long. This will keep the environment near the surface relatively saturated, with dewpoints likely remaining in the 50s through the course of the day for most of the plains. This will further enhance the destabilization and allow for high CAPE values in excess of 3000 J/kg to be shifted a little further south and eastward as there will be better mixing further west. This better mixing will also allow for the convective temperature to be achieved and capping possibly broken earlier and further westward than previous days. Because the conditionally unstable environment is already in place, along with effective bulk shear still quite strong and greater than 50 kts in most areas with steep lapse rates by mid afternoon, this could once again set the stage for there to be some severe storms. Most of the latest CAM guidance has El Paso and Pueblo counties, and near the Raton Mesa as having initial convection by early afternoon tomorrow. Given earlier convective more probable, coverage of storms could be greater tomorrow, especially further west along the I-25 corridor. With all of the aforementioned parameters in consideration, if storms do become severe, they will likely produce very large hail again of 2 inches in diameter and perhaps strong outflow winds of 70 mph or greater. A tornado or two will also be possible, although I do suspect not as high of a chance as today due to lower SRH values, and more confined to the far southeastern plains where there is better low level helicity. High temperatures will be even warmer tomorrow over the plains and closer to the seasonal average, which will likely also aid in better updraft intensification and sustainability of thunderstorms. -Stewey .LONG TERM...(Friday night through Thursday) Issued at 335 PM MDT Thu Jul 6 2023 Key Messages: 1) Storm chances across eastern Colorado persisting into the early Weekend. 2) Warmer and drier for the late weekend into early next week. Friday night-Saturday night...Models continue to indicate minor waves embedded within moderate west to northwest flow aloft across the Intermountain West through the Northern High Plains through the end of the work, as upper level high pressure builds across the Southern High Plains through the Southern Rockies and into the Desert Southwest. This will keep generally dry, warm and breezy conditions across western portions of the area through this period, with meteorological critical fire conditions likely through the afternoon and evenings. The latest fuel status from land management agencies remains non critical, however, will need to continue to monitor as said warm and breezy conditions prevail. Further east, we will continue to see chances of showers and storms, with severe weather possible, as low level moisture ebbs and flows across the southeast Plains. SPC has the southeast plains in a marginal to slight risk of severe storms Friday and again on Saturday. Temperatures across western portions of the area expected to be at to slightly above seasonal levels, with near to below seasonal temperatures expected across eastern Colorado. Sunday-Wednesday...The upper high remains progged to build across the Great Basin and into central Rockies later in the weekend into early next week, leading to a warming and drying trend areawide. The ridge over the Rockies flattens again into the middle of next week, leading to a slow increase in available moisture and increasing chances of showers and storms, mainly across eastern Colorado. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1115 PM MDT Thu Jul 6 2023 KALS... VFR next 24 hours. Expect gusty southwest winds in the afternoon. KCOS and KPUB... Low cigs through toning into mid to late morning tomorrow. IFR likely. It should remain dry with upslope flow and some fog. By late tomorrow morning VFR should return, but both tafs will have a pretty good chance of showers and thunderstorms during the latter part of the afternoon into the evening hours. Some of the storms could be strong with hail possible. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...STEWARD LONG TERM...MW AVIATION...HODANISH
Hazardous weather outlook, Jul 6, 11:46 AM MDT, 12 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1146 AM MDT Thu Jul 6 2023 COZ058>089-093>099-071800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1146 AM MDT Thu Jul 6 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Patchy fog is expected to be in the vicinity of Colorado Springs and across northern El Paso county through early afternoon. Severe thunderstorms are expected late this afternoon into the evening hours. Development will initially be over and near the southeast mountains, but then will move into the I-25 corridor by mid to late afternoon and then the remaining plains through the evening hours. The strongest storms will be capable of producing hail in excess of two inches, wind gusts to 80 mph, and tornadoes. While severe storms will be possible anywhere across the plains today, highest chances will be along and north of the Highway 50 corridor. The risk of storms is expected to lower just after midnight tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe thunderstorms are possible Friday and Saturday over the Interstate 25 corridor and the eastern plains. The greatest chances for severe storms will be along and east of a line from Colorado Springs to Kim. The main threats from these storms will be large hail, damaging winds, and isolated tornadoes. Elevated fire weather conditions are expected over the Continental Divide Region, San Luis Valley and Upper Arkansas River Valley. Gusty southwest winds and low daytime humidities are expected through at least Sunday. Next week, low daytime humidities are expected, but winds will become lighter. .DAYS TWO THROUGH SEVEN...Friday through Wednesday .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. STEWARD/23
In the hours before
Local storm report, Jul 6, 10:41 PM MDT, 2 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1041 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM Flash Flood 1 N Lamar 38.11N 102.62W
07/06/2023 Prowers CO Storm Chaser
Significant street flooding in Lamar with
Highway 287 almost impassable at this
location.
&&
mwLocal storm report, Jul 6, 11:27 PM MDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1127 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM Hail 3 WSW Mcclave 38.11N 102.90W
07/06/2023 E2.75 inch Bent CO Public
Report from mPING: Baseball (2.75 in.).
&&
mwLocal storm report, Jul 6, 11:29 PM MDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1129 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM Hail 1 SE Hasty 38.10N 102.95W
07/06/2023 M2.50 inch Bent CO Storm Chaser
&&
mwLocal storm report, Jul 6, 11:33 PM MDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1133 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM Hail 4 S Granada 38.00N 102.31W
07/06/2023 M1.50 inch Prowers CO Public
Photo relayed via social media.
&&
mwLocal storm report, Jul 6, 11:38 PM MDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1138 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM Hail Hasty 38.12N 102.96W
07/06/2023 M2.75 inch Bent CO Public
Photo relayed from broadcast media via
social media.
&&
mwLocal storm report, Jul 6, 11:48 PM MDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1148 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM Hail 3 E Hasty 38.12N 102.91W
07/06/2023 M2.00 inch Bent CO Storm Chaser
&&
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:12 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 63 min |
| Jul 6, 8:26 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 49 min |
| Jul 6, 9:00 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 60 min |
| Jul 6, 9:30 PM MDT | Flash Flood Warning | PUB | Bent, Kiowa, Prowers | 5 hr |
| Jul 6, 9:41 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 49 min |
| Jul 6, 9:42 PM MDT | Tornado Warning | PUB | Bent, Prowers | 33 min |
| Jul 6, 9:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 48 min |
| Jul 6, 10:00 PM MDT | Tornado Warning | PUB | Bent, Prowers | 30 min |
| Jul 6, 10:06 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 39 min |
| Jul 6, 10:25 PM MDT | Tornado Warning | PUB | Prowers | 35 min |
| Jul 6, 10:30 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 30 min |
| Jul 6, 10:39 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 51 min |
| Jul 6, 10:43 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 47 min |
| Jul 6, 11:03 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 27 min |
| Jul 6, 11:07 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 23 min |
| Jul 6, 11:26 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 34 min |
| Jul 6, 11:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 31 min |
| Jul 6, 11:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 33 min |
| Jul 7, 12:20 AM MDT | Tornado Warning | PUB | Baca, Prowers | 40 min |
| Jul 7, 12:45 AM MDT | Tornado Warning | PUB | Baca, Prowers | 30 min |
| Jul 7, 1:18 AM MDT | Tornado Warning | PUB | Baca | 27 min |
| Jul 7, 2:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 7, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Jul 7, 3:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 7, 3:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| Jul 7, 3:23 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 37 min |
| Jul 7, 3:31 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jul 7, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 36 min |
| Jul 7, 3:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jul 7, 3:48 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Jul 7, 3:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 7, 4:14 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 7, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| Jul 7, 4:29 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 7, 4:35 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 2 hr |
| Jul 7, 4:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 37 min |
| Jul 7, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| Jul 7, 4:53 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 37 min |
| Jul 7, 4:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 7, 5:01 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Jul 7, 5:03 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| Jul 7, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jul 7, 5:24 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 36 min |
| Jul 7, 5:27 PM MDT | Tornado Warning | PUB | El Paso, Fremont, Teller | 33 min |
| Jul 7, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 7, 5:41 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jul 7, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 29 min |
| Jul 7, 5:55 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 35 min |
| Jul 7, 5:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.